Alert archive / Massachusetts / Flash Flood Warnings in 2024

Flash Flood Warning 18, NWS Boston/Norton, MA

August 26, 2024Bristol County, Plymouth County, Massachusetts; Newport County, Rhode Island

NWS Boston/Norton, MA issued this flash flood warning at Aug 26, 2024, 2:27 PM EDT for Bristol County, Plymouth County, Massachusetts; Newport County, Rhode Island. It was in force for 92 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 26, 2024, 2:27 PM EDT (18:27 UTC)
Expired
Aug 26, 2024, 3:59 PM EDT
In force
92 min
Issued by
NWS Boston/Norton, MA
Area
Storm-based polygon
Flood severity
None

Counties Bristol County, MA, Plymouth County, MA, Newport County, RI

The radar

The Boston radar (KBOX), 34 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 26, 2:35 PM EDTFLASH FLOODFall River, MARelayed via amateur radio: bus company reported Brayton Ave at Pleasant St flooded and was impassable. Stopped routes in that area.
Aug 26, 2:35 PM EDTFLASH FLOODFall River, MARelayed via amateur radio: Jefferson St at Quequechan St flooded over the sidewalk according to bus company.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 6.5 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2024-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 288 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2024-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
288 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
1038 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

790 
WGUS51 KBOX 261827
FFWBOX
MAC005-023-RIC005-262230-
/O.NEW.KBOX.FF.W.0018.240826T1827Z-240826T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Boston/Norton MA
227 PM EDT Mon Aug 26 2024

The National Weather Service in Norton has issued a

* Flash Flood Warning for...
  Southern Bristol County in southeastern Massachusetts...
  South Central Plymouth County in southeastern Massachusetts...
  Northeastern Newport County in Rhode Island...

* Until 630 PM EDT.

* At 227 PM EDT, Doppler radar indicated re-developing thunderstorms 
  producing heavy rain across the warned area. Up to 2 inches of 
  rain have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Rapid rises of small creeks and streams, as well as
           flash flooding of urban areas, highways, streets and
           underpasses as well as other poor drainage and low-
           lying areas.

* Some locations that will experience flash flooding include...
  New Bedford, Fall River, Dartmouth, Marion, Somerset, Fairhaven, 
  Swansea, Tiverton, Westport, Rehoboth, Warren, Acushnet, Freetown, 
  Mattapoisett, Rochester and Little Compton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4178 7115 4176 7095 4174 7092 4173 7079
      4171 7074 4166 7073 4151 7098 4150 7103
      4150 7111 4150 7114 4159 7119 4171 7123
      4178 7127

FLASH FLOOD...RADAR INDICATED

$$

AL
1 follow-up statement
707 
WGUS71 KBOX 261959
FFSBOX

Flash Flood Statement
National Weather Service Boston/Norton MA
359 PM EDT Mon Aug 26 2024

MAC005-023-RIC005-262009-
/O.CAN.KBOX.FF.W.0018.000000T0000Z-240826T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bristol MA-Plymouth MA-Newport RI-
359 PM EDT Mon Aug 26 2024

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHERN BRISTOL, SOUTH 
CENTRAL PLYMOUTH AND NORTHEASTERN NEWPORT COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 4178 7115 4176 7095 4174 7092 4173 7079
      4171 7074 4166 7073 4151 7098 4150 7103
      4150 7111 4150 7114 4159 7119 4171 7123
      4178 7127

$$

AL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this flash flood warning went out at Aug 26, 2:02 PM EDT, 25 minutes earlier.

Area forecast discussion, Aug 26, 2:02 PM EDT, 25 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
202 PM EDT Mon Aug 26 2024

.SYNOPSIS...
Scattered to numerous showers and thunderstorms will develop this
afternoon and last into the early evening. Some may be capable of
producing severe weather and heavy rainfall. Quiet and warm
weather returns Tuesday. Showers and thunderstorms return to
the region on Wednesday. This is followed by a cooler and quiet
end to the week before wet weather returns next weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
115 PM Update:

Update to issue SVR Tstorm Watch 648 in effect until 700 PM for
all of Southern New England.

Scattered thunderstorms have developed over the Cape and
Islands into southeast MA on the seabreeze boundary, as well as
over interior central and western MA in an unstable air mass.
Several of these storms have produced hail between pea to nickel
size, with a recent report of 1 inch diameter hail near Bourne.
While not in our forecast area, there have been reports of hail
up to half dollar size in southern NH. Storms will continue to
increase in number and intensity through the afternoon, and a
few of them should be capable of producing severe weather
including locally damaging winds and large hail. We also need to
be cognizant of storms redeveloping over the same areas and
leading to the risk for street and possible flash flooding.
Short-term guidance indicates some potential for this into
southeast MA and eastern RI with convection firing on the
advancing seabreeze boundary.

Previous discussion:

Remaining areas of valley fog continue to burn off with the
increasing sunshine early this morning. Sufficient amount of
moisture around with dewpoints in the low to mid 60s. With some
elevated instability, there has been development of some
showers/storms. Radar shows a cluster of storms moves east
across Cape Cod Bay. For the next hour or so, elevated
showers/storm are possible. Made some minor updates to the
forecast to include this potential. The highest potential to see
showers and thunderstorms will be later this morning through
the afternoon. The threat for a few severe storms and flash
flooding still remains a concern.

Key Points

* Scattered to numerous thunderstorms today will pose a threat
  for severe hail and damaging winds between 12pm-9pm.

* Poor drainage and urban flooding with isolated instances of
  flash flooding.

Closed upper level trough and 500mb cold pool drop south from
Quebec. Models have trended this feature dropping south a few hours
earlier then yesterday which could initiate thunderstorms a bit
earlier then expected esspically across the high terrain. The cold
pool will provide sufficient forcing to fire off scattered to
numerous thunderstorms across much of SNE this afternoon. Today will
feature a moderately unstable environment with 1500-2000 J/kg of
surface based instability. 0-6km shear is not looking quite as
decent as it did yesterday with only 15-25 knots of shear.
The severe weather setup is still rather similar to the one we saw
on Thursday July 15th where a strong cold pool dropped south from
Northern New England. This event brought severe thunderstorms that
dropped up to 1.5 inch hail and numerous reports of damaging winds.
Soundings show an even more impressive environment then last time
with large cape profiles and moderately steep mid level lapse rates
between 6.0-6.5 C/km. Low level lapse rates are very steep around 8-
10C/km. With freezing levels around 10kft and elongated straight
line hodographs, the primary threat appears to be severe hail of 1
inch or greater. The damaging wind threat is a close second primary
threat. Even with weak low and mid level wind fields, very steep low
level lapse rates will allow any bowing segments to pose a damaging
wind threat. The DCAPE values have also increased slightly since
yesterday now showing around 600 J/kg.

The flash flooding threat remains a secondary threat today. With weak
mid level wind fields, storms will be slow moving to even stationary
esspically for cells that form along any sea breeze boundaries. Hi-
res guidance indicates the possibility for training thunderstorms
this afternoon and evening. Rainfall processes wont be quite as
efficient as were used to here in SNE with PWATS below 1.5 inches
and warm cloud depths only around 8-9kft. HREF 3hr PMM still shows
10% probs for 3in of rain in 3hours in RI and eastern MA. Decided
not to issue a short fused flood watch today with HREF 24 hour LPMM
only showing a couple isolated pockets of 2-4 inches of QPF. Felt
this was best handled with a marginal risk for excessive rain. If
the heaviest QPF falls over an urban area, this could lead to
isolated instances of flash flooding, otherwise, only expecting poor
drainage and urban flooding at this time.

Timing out the threat for severe weather, guidance has speed up
initiation a bit faster with the earlier arrival of the cold pool.
Expecting storms to fire between 11am-noon off the high terrain, but
the primary severe threat likely isn't realized until after 1-2pm.
The severe threat should wind down between 7-8pm, but thunderstorms
could linger as late as 9-10pm

High temperatures today once again top out in the low to mid 80s.
Winds remain very light today, generally out of the NNW with
localized sea breezes developing in the morning once again.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
Tonight:

Upper level cold pool and short wave aloft move offshore along with
any remaining showers and thunderstorms. With all the rain from
earlier in the day, much of the region could see areas of light fog
overnight. With winds remaining light northerly, not expecting
widespread dense fog at this time. Winds remain light and variable
overnight, but fog and dewpoints in the low 60s should hold
overnight lows in the low 60s as well.

Tuesday:

Rising heights and high pressure building in from the south bring back
dry and warm weather. Surface flow turns southerly on Tuesday
bringing in dewpoints in the mid 60s. High temperatures look to rise
into the low to mid 80s with mostly sunny skies. Sea breezes look to
likely and will keep coastal communities a bit cooler in the mid 70s.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Key points...

* Warm and humid Wednesday with highs in the 80s and even some low
  90s possible. Drier and cooler air follows on Thursday with highs
  in the 70s through Saturday.

* Showers and t-storms return on Wednesday, some of which may be
  strong to severe.

* High pressure brings dry, cool, and quiet weather for Thu/Fri but
  wet weather looks to return for the weekend.

Details...

Wednesday will be the focus for impactful weather in the extended
forecast period. The forecast remains on track with hot and a very
humid airmass pushing into southern New England and though the
ensemble probabilities of 90F in the CT valley have backed off in the
last 24 hours, upper 80 are likely and it will feel quite humid
thanks to dewpoints in the 70s. All the ingredients are there for
another round of thunderstorms, though timing and details remain
uncertain. Forcing will be provided by a passing mid level
shortwave, surface frontal convergence, and placement beneath the
RRQ of an 85 kt upper jet. The atmosphere will be anomalously moist
with the aforementioned dewpoints and PWATs approaching 2 inches.
This contributes to instability on the order of 1000-2000 J/kg of
MUCAPE. This is a recipe for widespread showers and thunderstorms,
some of which could be severe given 0-6 km bulk shear of 30-40 kts.

Thursday and Friday will be drier and much cooler thanks to ridging
and surface high pressure moving overhead. Dewpoints drop back into
the 50s while temperatures drop below normal for late August, in the
low to mid 70s. Beyond that the quiet pattern may break down around
the middle of the weekend with an approaching shortwave shown in all
the global guidance. Thus, ensembles show increasing probabilities
of rain later Saturday into Sunday, peaking around 70-80%
probability Sunday afternoon.

&&

.AVIATION /18Z MONDAY THROUGH FRIDAY/...
Forecast Confidence Levels:

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

18z TAF Update:

Today: High confidence in trends, but moderate on timing and
coverage of TSRA.

Showers and thunderstorms likely at or around the terminals this
afternoon and early evening. The bulk of the activity moves out
by 22-23z with potential for lingering showers/storms further
south and east (Cape and Islands).

Monday Night: Moderate confidence.

VFR ceilings early this evening once any remaining
showers/storms exit. With all the rainfall from earlier in the
day, areas of MVFR/IFR fog are likely to develop across much of
the region between 07-14z.

Tuesday: High Confidence

Areas of fog gradually erode and scatter out after sunrise,
improving to VFR by 15z. Light SW winds. Local sea breezes
develop near the coasts.

KBOS TAF...High confidence in TAF.

VFR today with light easterly winds. Thunderstorm chances
highest through 23z. There is a chance a shower or thunderstorm
may linger an hour after. MVFR/IFR fog possible overnight
(07-14z).

KBDL TAF...High confidence in TAF.

VFR with light WNW winds. Bulk of the thunderstorm activity
through by 22z. Thunderstorms may linger as late as 02z.
MVFR/IFR fog is possible tonight (07-14z).

Outlook /Tuesday Night through Friday/...

Tuesday Night: VFR.

Wednesday: Mainly VFR, with local MVFR possible. Breezy. Chance
SHRA, isolated TSRA.

Wednesday Night: Mainly VFR, with areas MVFR possible. Breezy.
Chance SHRA, isolated TSRA.

Thursday: VFR. Breezy.

Thursday Night through Friday: VFR.

&&

.MARINE...
Forecaster Confidence Levels:

Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.

Light southernly winds today with seas 2ft or less. Thunderstorms
will fire inland today and could pose a threat to the coastal waters
later this afternoon to evening. Frequent lighting is the primary
threat, but small hail and gusty winds are possible. Winds remain
light southerly tonight which could promote fog development over the
waters. Tuesday brings back tranquil boating conditions with
continued light southerly winds and seas 3ft or less.

Outlook /Tuesday Night through Friday/...

Tuesday Night: Winds less than 25 kt.

Wednesday: Winds less than 25 kt. Chance of rain showers,
isolated thunderstorms.

Wednesday Night: Winds less than 25 kt. Seas locally
approaching 5 ft. Chance of rain showers, isolated
thunderstorms.

Thursday: Winds less than 25 kt. Seas up to 5 ft.

Thursday Night through Friday: Winds less than 25 kt. Seas
locally approaching 5 ft.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...None.

&&

SYNOPSIS...BW/KP
NEAR TERM...Loconto/Mensch/KP
SHORT TERM...KP
LONG TERM...BW
AVIATION...Mensch/Nocera
MARINE...BW/KP

In the hours before

Special weather statement, Aug 26, 1:28 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
128 PM EDT Mon Aug 26 2024

MAZ019-021-022-261900-
Eastern Plymouth MA-Southern Plymouth MA-Barnstable MA-
128 PM EDT Mon Aug 26 2024

...HEAVY RAINFALL CAUSING MINOR FLOODING NEAR CAPE COD CANAL...

At 126 PM EDT, Doppler radar was tracking a thunderstorm with heavy
rainfall over Bourne, or near Falmouth, moving south at 15 mph.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Minimal. Water on roads that flood easily.

Locations impacted include...
Plymouth, Wareham, Sandwich, and Bourne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roads or underpasses.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
southeastern Massachusetts.

&&

LAT...LON 4179 7075 4186 7053 4173 7042 4164 7067
TIME...MOT...LOC 1726Z 338DEG 12KT 4169 7059

Dooley
Local storm report, Aug 26, 1:44 PM EDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
144 PM EDT Mon Aug 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     Hail             Acushnet                41.69N 70.91W
08/26/2024  M1.00 Inch       Bristol            MA   Trained Spotter

0108 PM     Flood            Bourne                  41.73N 70.61W
08/26/2024                   Barnstable         MA   Fire Dept/Rescue

            Report of flooding on section of Scenic
            Highway and the Bourne Rotary at State
            Police Barracks.

&&
Local storm report, Aug 26, 1:49 PM EDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
149 PM EDT Mon Aug 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     Hail             Oakham                  42.35N 72.05W
08/26/2024  M1.00 Inch       Worcester          MA   Trained Spotter

&&

TD
Local storm report, Aug 26, 2:00 PM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
200 PM EDT Mon Aug 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     Hail             Acushnet                41.69N 70.91W
08/26/2024  M0.75 Inch       Bristol            MA   Trained Spotter

            Relayed by amateur radio.

0156 PM     Hail             Marion                  41.70N 70.76W
08/26/2024  M1.50 Inch       Plymouth           MA   Trained Spotter

            Relayed by amateur radio.

&&
Local storm report, Aug 26, 2:02 PM EDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
202 PM EDT Mon Aug 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     Hail             New Bedford             41.66N 70.94W
08/26/2024  M1.00 Inch       Bristol            MA   Trained Spotter

0201 PM     Hail             2 SE New Bedford        41.64N 70.91W
08/26/2024  M0.75 Inch       Bristol            MA   Public

&&
Local storm report, Aug 26, 2:17 PM EDT, 10 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Boston/Norton MA
217 PM EDT Mon Aug 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     Lightning        Harwich                 41.69N 70.07W
08/26/2024                   Barnstable         MA   Trained Spotter

            Trained spotter reports structure fire due
            to lightning strike on Seaport Lane. Relayed
            by amateur radio.

1230 PM     Flood            Dennis                  41.73N 70.20W
08/26/2024                   Barnstable         MA   Amateur Radio

            Street flooding near police station by Rt
            134. Report of 6 of street flooding.

1250 PM     Hail             Bourne                  41.73N 70.61W
08/26/2024  M1.00 Inch       Barnstable         MA   Amateur Radio

0108 PM     Flood            Bourne                  41.73N 70.61W
08/26/2024                   Barnstable         MA   Fire Dept/Rescue

            Report of flooding on section of Scenic
            Highway and the Bourne Rotary at State
            Police Barracks.

0142 PM     Hail             Acushnet                41.69N 70.91W
08/26/2024  M1.00 Inch       Bristol            MA   Trained Spotter

0145 PM     Hail             Oakham                  42.35N 72.05W
08/26/2024  M1.00 Inch       Worcester          MA   Trained Spotter

0148 PM     Hail             Acushnet                41.69N 70.91W
08/26/2024  M0.75 Inch       Bristol            MA   Trained Spotter

            Relayed by amateur radio.

0156 PM     Hail             Marion                  41.70N 70.76W
08/26/2024  M1.50 Inch       Plymouth           MA   Trained Spotter

            Relayed by amateur radio.

0200 PM     Hail             New Bedford             41.66N 70.94W
08/26/2024  M1.00 Inch       Bristol            MA   Trained Spotter

0201 PM     Hail             2 SE New Bedford        41.64N 70.91W
08/26/2024  M0.75 Inch       Bristol            MA   Public

&&

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 9:53 AM EDTSpecial Marine WarningBOX52 min
Aug 26, 10:11 AM EDTSpecial Marine WarningBOX49 min
Aug 26, 10:47 AM EDTSpecial Marine WarningBOX28 min
Aug 26, 11:29 AM EDTSpecial Marine WarningBOX46 min
Aug 26, 12:09 PM EDTSpecial Marine WarningBOX51 min
Aug 26, 12:11 PM EDTSpecial Marine WarningBOX49 min
Aug 26, 12:15 PM EDTSpecial Marine WarningBOX60 min
Aug 26, 12:31 PM EDTSevere Thunderstorm WarningBOXPlymouth44 min
Aug 26, 12:34 PM EDTSpecial Weather StatementBOXBarnstable86 min
Aug 26, 12:39 PM EDTSevere Thunderstorm WarningBOXBarnstable25 min
Aug 26, 12:51 PM EDTSevere Thunderstorm WarningBOXBarnstable, Plymouth39 min
Aug 26, 1:02 PM EDTSpecial Marine WarningBOX58 min
Aug 26, 1:20 PM EDTSevere Thunderstorm WarningBOXWorcester40 min
Aug 26, 1:28 PM EDTSpecial Weather StatementBOXPlymouth92 min
Aug 26, 1:32 PM EDTSevere Thunderstorm WarningBOXHampden43 min
Aug 26, 1:38 PM EDTSpecial Marine WarningBOX97 min
Aug 26, 1:39 PM EDTSevere Thunderstorm WarningBOXBristol, Plymouth36 min
Aug 26, 1:52 PM EDTSevere Thunderstorm WarningBOXFranklin, Hampden, Hampshire38 min
Aug 26, 1:54 PM EDTSpecial Marine WarningBOX66 min
Aug 26, 2:04 PM EDTSpecial Marine WarningBOX56 min
Aug 26, 2:13 PM EDTFlash Flood WarningBOXHampden80 min
Aug 26, 2:15 PM EDTSevere Thunderstorm WarningBOXBristol45 min
Aug 26, 2:54 PM EDTSevere Thunderstorm WarningBOXFranklin, Hampden, Hampshire, Worcester37 min
Aug 26, 3:03 PM EDTSpecial Marine WarningBOX42 min
Aug 26, 3:05 PM EDTSpecial Marine WarningBOX55 min
Aug 26, 3:14 PM EDTSevere Thunderstorm WarningBOXBristol33 min
Aug 26, 3:18 PM EDTFlash Flood WarningBOXHampden, Hampshire2 hr
Aug 26, 3:43 PM EDTFlash Flood WarningBOXBristol2 hr
Aug 26, 4:10 PM EDTSpecial Marine WarningBOX65 min
Aug 26, 4:29 PM EDTSpecial Marine WarningBOX61 min
Aug 26, 4:51 PM EDTSpecial Marine WarningBOX54 min
Aug 26, 5:32 PM EDTSpecial Marine WarningBOX43 min
Aug 26, 5:49 PM EDTSpecial Marine WarningBOX56 min
Aug 26, 3:10 PM EDTSevere Thunderstorm WarningBOXNewport, Washington50 min
Aug 26, 3:21 PM EDTFlash Flood WarningBOXKent, Newport, Washington2 hr
Aug 26, 4:40 PM EDTSevere Thunderstorm Warning Considerable damage threatBOXWashington40 min

Nearby

Flash Flood Warnings in Massachusetts, 2024Flash Flood Warnings in Rhode Island, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.